# SDR AALA202207299334

- Difficulty date: July 24, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 25,787 hours, 3,420 cycles
- System (JASC): 7100 · Powerplant System
- Part: Pump
- Part number: 13301048
- Part serial: WYGE7959
- Condition: Inoperative
- Part time: 24,372 hours, 3,180 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF AT APPROXIMATELY 65 KNOTS DUE TO RIGHT ENGINE FAIL. **SUPPLEMENTAL REPORT FOR AALA202207266479: ACCOMPLISHED RIGHT ENGINE STALL INSPECTION PER B787-A-G71-00-00-32A-280A-A, AND BORESCOPE PER B787-A-G72-00-00-06B-280C-A. REPLACED RIGHT ENGINE FUEL METERING UNIT (AALA202207266479) PER JOB CARD 78L40073001 AND RIGHT ENGINE MAIN FUEL PUMP (AALA202207299334) PER AMM 73-11-01. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS.** (CLOSED)
